# SDR F3LA200200381

- Difficulty date: November 6, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N304FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 27633
- Aircraft time: 18,962 hours, 8,613 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Part time: 18,962 hours, 8,613 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C 6 CHECK, CORROSION WAS FOUND IN THE AFT CARGO PIT, RIGHT HAND, TRANSITION PANEL FROM STA 767 TO 727 AT RBL 21.  INSPECTION FOUND THE PANEL TO BE OUT OF LIMITS IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 63-60-53.  A NEW PANEL WAS FABRICATED AND INSTALLED BETWEEN STA 727 AND STA 767 AT RBL 21 IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 57-40-02.
